ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

February 2019 , Volume 24 , Issue 2

Select all articles

Export/Reference:

Existence and uniqueness of solutions of free boundary problems in heterogeneous environments
Mingxin Wang
2019, 24(2): 415-421 doi: 10.3934/dcdsb.2018179 +[Abstract](1159) +[HTML](391) +[PDF](328.44KB)
Global existence for an attraction-repulsion chemotaxis fluid model with logistic source
Abelardo Duarte-Rodríguez, Lucas C. F. Ferreira and Élder J. Villamizar-Roa
2019, 24(2): 423-447 doi: 10.3934/dcdsb.2018180 +[Abstract](1091) +[HTML](436) +[PDF](582.6KB)
Asymptotic behavior of stochastic complex Ginzburg-Landau equations with deterministic non-autonomous forcing on thin domains
Dingshi Li and Xiaohu Wang
2019, 24(2): 449-465 doi: 10.3934/dcdsb.2018181 +[Abstract](1176) +[HTML](404) +[PDF](438.88KB)
Hopf bifurcation and pattern formation in a delayed diffusive logistic model with spatial heterogeneity
Qingyan Shi, Junping Shi and Yongli Song
2019, 24(2): 467-486 doi: 10.3934/dcdsb.2018182 +[Abstract](1557) +[HTML](408) +[PDF](1083.04KB)
Spatiotemporal attractors generated by the Turing-Hopf bifurcation in a time-delayed reaction-diffusion system
Qi An and Weihua Jiang
2019, 24(2): 487-510 doi: 10.3934/dcdsb.2018183 +[Abstract](1189) +[HTML](543) +[PDF](2468.96KB)
Bistable waves of a recursive system arising from seasonal age-structured population models
Yingli Pan, Ying Su and Junjie Wei
2019, 24(2): 511-528 doi: 10.3934/dcdsb.2018184 +[Abstract](874) +[HTML](418) +[PDF](441.4KB)
The regularity of pullback attractor for a non-autonomous p-Laplacian equation with dynamical boundary condition
Wen Tan
2019, 24(2): 529-546 doi: 10.3934/dcdsb.2018194 +[Abstract](1210) +[HTML](405) +[PDF](471.06KB)
Cosymmetry approach and mathematical modeling of species coexistence in a heterogeneous habitat
Alexander V. Budyansky, Kurt Frischmuth and Vyacheslav G. Tsybulin
2019, 24(2): 547-561 doi: 10.3934/dcdsb.2018196 +[Abstract](1093) +[HTML](274) +[PDF](776.58KB)
Efficient representation of invariant manifolds of periodic orbits in the CRTBP
Roberto Castelli
2019, 24(2): 563-586 doi: 10.3934/dcdsb.2018197 +[Abstract](1162) +[HTML](450) +[PDF](10760.32KB)
Asymptotic boundedness and stability of solutions to hybrid stochastic differential equations with jumps and the Euler-Maruyama approximation
Wei Mao, Liangjian Hu and Xuerong Mao
2019, 24(2): 587-613 doi: 10.3934/dcdsb.2018198 +[Abstract](1225) +[HTML](337) +[PDF](487.02KB)
Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion
Litan Yan and Xiuwei Yin
2019, 24(2): 615-635 doi: 10.3934/dcdsb.2018199 +[Abstract](1166) +[HTML](360) +[PDF](455.19KB)
Advection-diffusion equation on a half-line with boundary Lévy noise
Lena-Susanne Hartmann and Ilya Pavlyukevich
2019, 24(2): 637-655 doi: 10.3934/dcdsb.2018200 +[Abstract](889) +[HTML](370) +[PDF](529.13KB)
Persistent two-dimensional strange attractors for a two-parameter family of Expanding Baker Maps
Antonio Pumariño, José Ángel Rodríguez and Enrique Vigil
2019, 24(2): 657-670 doi: 10.3934/dcdsb.2018201 +[Abstract](870) +[HTML](299) +[PDF](427.79KB)
Invasion fronts on graphs: The Fisher-KPP equation on homogeneous trees and Erdős-Réyni graphs
Aaron Hoffman and Matt Holzer
2019, 24(2): 671-694 doi: 10.3934/dcdsb.2018202 +[Abstract](796) +[HTML](350) +[PDF](999.67KB)
Convergence rate and stability of the split-step theta method for stochastic differential equations with piecewise continuous arguments
Yulan Lu, Minghui Song and Mingzhu Liu
2019, 24(2): 695-717 doi: 10.3934/dcdsb.2018203 +[Abstract](1237) +[HTML](358) +[PDF](568.6KB)
The Rothe method for multi-term time fractional integral diffusion equations
Stanisław Migórski and Shengda Zeng
2019, 24(2): 719-735 doi: 10.3934/dcdsb.2018204 +[Abstract](826) +[HTML](425) +[PDF](398.58KB)
Dirac-concentrations in an integro-pde model from evolutionary game theory
King-Yeung Lam
2019, 24(2): 737-754 doi: 10.3934/dcdsb.2018205 +[Abstract](809) +[HTML](323) +[PDF](607.79KB)
Valuation of American strangle option: Variational inequality approach
Junkee Jeon and Jehan Oh
2019, 24(2): 755-781 doi: 10.3934/dcdsb.2018206 +[Abstract](979) +[HTML](333) +[PDF](567.23KB)
Global dynamics of a latent HIV infection model with general incidence function and multiple delays
Yu Yang, Yueping Dong and Yasuhiro Takeuchi
2019, 24(2): 783-800 doi: 10.3934/dcdsb.2018207 +[Abstract](1803) +[HTML](347) +[PDF](1128.48KB)
A two-species weak competition system of reaction-diffusion-advection with double free boundaries
Bo Duan and Zhengce Zhang
2019, 24(2): 801-829 doi: 10.3934/dcdsb.2018208 +[Abstract](938) +[HTML](357) +[PDF](536.11KB)
Boundedness in a three-dimensional Keller-Segel-Stokes system involving tensor-valued sensitivity with saturation
Dan Li, Chunlai Mu, Pan Zheng and Ke Lin
2019, 24(2): 831-849 doi: 10.3934/dcdsb.2018209 +[Abstract](943) +[HTML](309) +[PDF](539.06KB)
Mean field model for collective motion bistability
Josselin Garnier, George Papanicolaou and Tzu-Wei Yang
2019, 24(2): 851-879 doi: 10.3934/dcdsb.2018210 +[Abstract](819) +[HTML](306) +[PDF](5876.6KB)
Limit cycles for regularized piecewise smooth systems with a switching manifold of codimension two
Dingheng Pi
2019, 24(2): 881-905 doi: 10.3934/dcdsb.2018211 +[Abstract](1014) +[HTML](310) +[PDF](362.69KB)
Global weak solutions for a coupled chemotaxis non-Newtonian fluid
Hafedh Bousbih
2019, 24(2): 907-929 doi: 10.3934/dcdsb.2018212 +[Abstract](1066) +[HTML](358) +[PDF](534.24KB)
Traveling wave solutions for a bacteria system with density-suppressed motility
Roger Lui and Hirokazu Ninomiya
2019, 24(2): 931-940 doi: 10.3934/dcdsb.2018213 +[Abstract](1201) +[HTML](438) +[PDF](221.08KB)
Hermite spectral method for Long-Short wave equations
Shujuan Lü, Zeting Liu and Zhaosheng Feng
2019, 24(2): 941-964 doi: 10.3934/dcdsb.2018255 +[Abstract](656) +[HTML](172) +[PDF](459.67KB)
Periodic traveling waves in a generalized BBM equation with weak backward diffusion and dissipation terms
Xianbo Sun and Pei Yu
2019, 24(2): 965-987 doi: 10.3934/dcdsb.2018341 +[Abstract](506) +[HTML](127) +[PDF](522.07KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]